About Me: Male, 45, keyser, WV, member since Mar 2008
been on suboxone for 5 yrs after coming off a 12yr addiction to opiates. Im finding it VERY hard to come off suboxone. Ive tryed tapering for 4mo. and the very day I came off the little I was taking, Instant withdraw that became progressively worse with about 10 sympt
[More]oms of which 4 more than methadone.. Help please
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.